# SDR IXKA9700012

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B046NY
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND AFT PBE INDICATOR PROTUDING PAST HOLDER.  REPLACED PBE PER MM 35-31-01.  (M)
